Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Periods with lower back pain, bloating, pelvic pain, tiredness, nausea. Prolonged excessive bleeding. Any solution?

Hi there I had a merina inserted about may 2012 at the time I was having a prolapse repaired
I have had periods since and been much less but have the every second one is usually painful with lower back pain, feeling bloated and nauseated, pain on one side ovary pain but also extends down my leg then bleed on and off- spotting for up to two weeks, then recently had intercourse with hubby and have general pelvic pain, tiredness, nauseated after eating, and a brown discharge for now three days, cycle wise as Im spotting all the time its hard to tell where things are up to, also have had really bad pimple appear on forhead, neck and chest and back of my neck where I have never really suffered form them before I am 36 year old in June and dont really want to start now Any ideas please let me know
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

Intrauterine device can present with symptoms like pelvic pain, nausea, inter-menstrual spotting etc.
These will subside soon, if you are having the symptoms persistently better to consult gynecologist once.
And rule out the possibility of pelvic infection, then with her advice you can start symptomatic treatment.
Appearance of pimples can be due to hormonal activity.
You can try local creams for them, if they persist you can go for low dose hormone pills for few days which will help in decreasing the pimples.
For more details you can ask me through:
Take care.

Answered: Wed, 10 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor